<  Back to the Polytechnique Montréal portal

Items where Author is "Janin, R."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Jump to: G | J
Number of items: 2.


Gauvin, J., & Janin, R. (1989). Directional Lipschitzian Optimal-Solutions and Directional Derivative for the Optimal Value Function in Nonlinear Mathematical Programming. Annales de l'Institut Henri Poincare, 6S, 305-324. External link


Janin, R., & Gauvin, J. (1999). Lipschitz-Type Stability in Nonsmooth Convex Programs. SIAM Journal on Control and Optimization, 38(1), 124-137. External link

List generated on: Thu Sep 21 07:48:23 2023 EDT